# SDR VTZA96479UE

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 849
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 622800200
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6442 - IAD-HVN - DURING CRUISE, EXPERIENCED A LEFT GEAR INTRANSIT LIGHT AFTER SELECTING THE GEAR UP FUNCTION.  AIRCRAFT RETURNED TO IAD WHERE THE MAINTENANCE PERSONNEL TROUBLESHOT THE DISCREPANCY AND FOUND THAT THE LEFT GEAR UPLOCK MICROSWITCH HAD FAILED.  THE MICROSWITCH WAS REPLACED AND THE SYSTEM WAS FUNCTIONALLY CHECKED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
